| Model Number |
470298-14 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The stapler 45 instrument has been returned and evaluated by the failure analysis team.The failure analysis investigations confirmed the customer reported complaint based on log review.However, failure analysis could not replicate the alleged failure during in-house testing.When the stapler 45 instrument was placed and driven on an in-house system, the instrument passed initialization, moved intuitively with full range of motion in all directions, and the jaws opened and closed properly.During testing a green 45 reload was used and the instrument clamped fired and unclamped successfully.Visual inspection was performed and no damage was observed.
Event or Problem Description
It was reported that during a da vinci assisted low anterior resection procedure, the stapler 45 instrument failed to unclamp.The procedure was completed without reported injury.Isi followed up with the initial reporter and on 1/20/2022, obtained the following additional information: the stapler release kit was used to open the jaws of the stapler.There was no harm to the patient.The procedure continued as planned.